# SDR SWAA2024022644786

- Difficulty date: January 26, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 5241 · Galley Doors
- Part: Fastener
- Part number: UNKNOWN
- Condition: Damaged
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD ASSIST HANDLE; BOTH FASTENERS DAMAGED<[01] REPLACED BOTH FASTENERS ON FSD ASSIST HANDLE IAW 52-41-31-400-802 STEP F (2) (A;B;C;D);[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
